Crestor Problems

As with many other medications, Crestor® (rosuvastatin calcium) can cause problems. Some of the most common problems with Crestor include:
 
If problems do occur, they tend to be minor and either require no treatment or are easily treated by you or your healthcare provider. However, there are some potentially serious problems that require immediate medical attention. If you experience unexplained muscle pain, tenderness, or weakness (especially if they are accompanied by a fever or body aches), it is important to contact your healthcare provider right away. These could be signs of a rare, but serious, side effect of the medication.
 
(Click Crestor Side Effects for more information on possible Crestor problems that may occur while taking this medication.)
 
4 Reasons BPH Affects Your Libido
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.